# SDR GUUA91221110109A

- Difficulty date: November 1, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,940 hours, 18,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 6003 DURING DESCENT A STRONG DISGUSTING ODOR COMES THROUGH EYEBALL VENTS DESCENDING THROUGH TEN TO FIVE THOUSAND FT.  SMELLS LIKE MOLD AND WARM RUBBER.   PERFORMED SATISFACTORY TEST FLIGHT NO DEFECTS NOTED.
